# SDR FDEA201512184027

- Difficulty date: December 18, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 70,582 hours, 24,663 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: FX145N92025
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF EXISTING SKIN REPAIR, STATION 1725, STRINGER 17L, FOUND DENT IN LONGERON.  R & R LONGERON, LOWER CHORD IAW SRM-51-40-02.  CAT A MAJOR REPAIR.  FABRICATED ON T15 1171504 & DWG 145N9202-5.
